# SDR 2008UALA05690

- Difficulty date: September 11, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056015
- Condition: Blown
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31039202U1
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW BOTTLE.  O-RING ON FILLER VALVE BLOWN OUT.  REMOVED & REPLACED ALL EXTERNAL O-RINGS PER JD.
